# SDR HEEA073394

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 1,231 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 406310411101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HOLE WORN IN BOOT.
